MathSciNet Relay Station
MathSciNet bibliographic data
MR1713331 42A16 (42A65)
Kozma, Gady; Olevskiĭ, Alexander Representation of non-periodic functions by trigonometric series with almost integer frequencies. C. R. Acad. Sci. Paris Sér. I Math. 329 (1999), no. 4, 275–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement